# SDR MWEA96369

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, GALLEY DOOR JAMB 'T' FITTING WAS FOUND WITH CORROSION AT STA 200 FWD OF LONG 17R.  FABRICATED NEW FITTING AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
